# SDR ABXA20251010264

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 100,945 hours, 36,692 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT, 8A CARGO FIRE LIGHT ON (ILLUMINATED).  MAINTENANCE DEFERRED IAW ABX-26-16-2-2.  AIRCRAFT RETURNED TO SERVICE.
